# SDR C2XA03SH264

- Difficulty date: August 8, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 11,870 hours, 8,812 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Frame
- Part number: 12038509001
- Condition: Cracked
- Location: Apu Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE APU COWLING FRAME CRACKED AND SKIN BENT AT 11 O'CLOCK.  MAINTENANCE REPAIRED AFFECTED SECTION IAW EMB 145 IC2003-145/2629 AND EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
